# SDR FDEA201005081487

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20044
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME INNER CHORD GOUGED STA 1280 ABOVE S13R.   FRAME REPAIR AT STA 1280 ABOVE STR 13R, INNER CHORD WAS ACCOMPLISHED IAW F-5310-139133. REPAIR ANGLE FABRICATED ON TRAVLER T10/815580 IAW SRM 51-70-11.   REF FAA FORM 8100-9 DATED MAY 11, 2010. - FIRST STAGE APPROVAL.  MAJOR REPAIR.
